# SDR YENA2024051500738

- Difficulty date: May 10, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 049
- Aircraft time: 45,289 hours, 29,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: [CPCP FINDING] CORROSION ON CENTRAL BEAM RH BTW FR17 AND FR18 Y=280 AT CABIN FLOOR STRUCTURE (W1).; (RESOLVED ON W/O: 1308135 TASKCARD: NR-00006 ) REF TOMEX WO N265JB/2552/E190/BRIDGE CHECK: : CORROSION ON CENTRAL BEAM RH BTW FR17 AND FR18 Y=280 AT CABIN FLOOR STRUCTURE (W1) WAS REMOVED PER EMB190 SRM 51-12-01, SRM 51-10-03 AND EVALUATED OUT LIMITS PER EMB-190 SRM 51-10-10 A/D 52 THEREFORE CENTRAL BEAM WAS REPAIRED PER EMB-190 SRM 53-10-10 REP. 56. WORK ACCOMPLISHED BY TOMEX TECH 359618 RII: 10001515. MX-220 COMPLETED.
